<  Back to the Polytechnique Montréal portal

H∞-filtering for singularly perturbed nonlinear systems

M. D. S. Aliyu and El-Kébir Boukas

Article (2011)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17358/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 21, no. 2)
Publisher: Wiley
DOI: 10.1002/rnc.1593
Official URL: https://doi.org/10.1002/rnc.1593
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 10:58
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2011). H∞-filtering for singularly perturbed nonlinear systems. International Journal of Robust and Nonlinear Control, 21(2), 218-236. https://doi.org/10.1002/rnc.1593

Statistics

Dimensions

Repository Staff Only

View Item View Item